# SDR HEER20200604815

- Difficulty date: June 3, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N935PH
- Make and model: Skrsky S92A
- Aircraft serial: 920178
- Aircraft time: 7,114 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Chip Detector
- Part number: 9260002801101
- Part serial: B34500294
- Condition: Activated
- Part time: 7,114 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHIP SYSTEM FAULT CAUTION LIGHT ILLUMINATED IN FLIGHT.  CHECKED DRIVE TRAIN HUMS NR 2 INPUT CHIP.
